Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Iwahori:1970:CIF, author = "Nagayoshi Iwahori", title = "Centralizers of involutions in finite {Chevalley} groups", journal = j-LECT-NOTES-MATH, volume = "131", pages = "267--295", year = "1970", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0081547", ISBN = "3-540-04920-7 (print), 3-540-36272-X (e-book)", ISBN-13 = "978-3-540-04920-3 (print), 978-3-540-36272-2 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "20.29 (14.00)", MRnumber = "0258945 (41 \#3590)", MRreviewer = "J. E. Humphreys", bibdate = "Fri May 9 19:07:41 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0081547/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0081541", book-URL = "http://www.springerlink.com/content/978-3-540-36272-2", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }